Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Are frequent sharp pains in the hands and joints symptoms of arthritis ? Which medication can alleviate these pains ?

Hi, I am a 50 year old and my hands and other joints ache like they burn. They get real stiff when still, say for 30 mins before I go to sleep or when I wake up. Is this arthritis? And whatever it I d, is there anything I can do other than take NASIDS? Julie
Asked On : Wed, 13 Apr 2011
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. Since you are a 50 year old female, this feeling of burning and pain in hands and other joints can be due to menopause induced or due to arthritis. Symptoms of menopause are irritability and mood swings, hot flashes, night sweating, irregular periods, decreased blood loss during periods, dry vagina, breast heaviness and tenderness and joint and muscle pain.

I suggest you to consult a doctor and get prescribed hormone replacement therapy. To rule out arthritis, you need x-ray and MRI of the joints and RA factor done by blood tests.
Hope it helps you. Regards.

Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor